# SDR CALA2013072600515

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 68,377 hours, 6,957 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943B
- Part serial: 0851A
- Condition: Failed
- Location: Recirculation
- Part time: 71,632 hours, 7,481 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF ELECTRIAL BURNING THROUGHOUT ACFT, TURNED IFE & PAX SEATS, CABIN UTILITY & OVENS OFF.  ODOR CONTINUED ON AND OFF MAT SHOWS LOWER RECIRCULATION FAN LT AT FAULT.  R & R FAN,  UPON REMOVAL, FAN HAD STRONG BURNED ODOR,  REPLACED LT RECIRCULATION FILTERS.  ALL INSPECTION COMPLIED WITH IAW AMM 05-51-58-800- 801C3 AND 21-25-07-400-801. MAT TEST SHOWS PASSED ALSO.  OK TO CONTINUE AT THIS TIME.
